# SDR ZW0A021192

- Difficulty date: November 19, 2002
- Submitted: November 27, 2002
- Operation: Air carrier
- Aircraft: N939AS
- Make and model: Doug DC-9-83
- Aircraft serial: 49657
- Aircraft time: 44,189 hours, 25,408 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR TIE BETWEEN STRINGERS 28 AND 27 RT AND FROM STA 1003 TO 1079 IN AFT AUX FUEL TANK CAVITY HAS CORROSION. INSTALLED NEW TRACK FROM STA 1022 TO STA 1079. LAST CHECK C PERFORMED IN STL 01/07/02 --CLOSED--
